# SDR IXXA090010O

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N748CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 72,369 hours, 33,730 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Electrical Box
- Part number: 60132400
- Part serial: 02790
- Condition: Defective
- Location: Zone 400
- Part time: 72,369 hours, 33,730 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KMIA NR 2 EGT WENT TO 200.  THE CREW RETURNED TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED JUNCTION BOX.  OPERATIONAL CHECK GOOD IAW MM 77-21-02, 77-21-0.  AIRCRAFT WAS RETURNED TO SERVICE.
